MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5154.182417

Медицинская библиотека · Indian journal of dermatology · 2016

Topical Steroid Damaged/Dependent Face (TSDF): An Entity of Cutaneous Pharmacodependence.

Lahiri Koushik, Coondoo Arijit

СтатьяПеревод в очереди

Аннотация

Topical Steroid Damaged/Dependent face (TSDF) is a phenomenon which has been described very recently (2008). It is characterized by a plethora of symptoms caused by an usually unsupervised misuse/abuse/overuse of topical corticosteroid of any potency on the face over an unspecified and/or prolonged period of time. This misuse and damage have a serious effect on the quality of life of the patients in general and the skin of the face in particular. Management is difficult and necessitates psychological counseling as well as physical soothing of the sensitive skin.

Для цитирования: Lahiri Koushik, Coondoo Arijit. Topical Steroid Damaged/Dependent Face (TSDF): An Entity of Cutaneous Pharmacodependence.. Indian journal of dermatology. 2016. DOI: 10.4103/0019-5154.182417.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.